# SDR KO0R2011FA0000284

- Difficulty date: March 26, 2011
- Submitted: May 2, 2011
- Operation: General aviation
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 18,172 hours
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 990 S47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED STA 990, S47, LT.
